# SDR ASAA2016031015882

- Difficulty date: March 10, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 2,604 hours, 874 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

START VALVE NR 1 ENGINE FAILED TO CLOSE AFTER ENGINE START.  ACFT GROUNDED. ACCOMPLISHED REF 7.11, QRH PROCEDURE FOR NO STARTER CUTOUT/START VALVE OPEN. SUBSEQUENT ENGINE START NORMAL.  ALL OTHER STARTS NORMAL.
